# SDR ASAA2023093045391

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N968AK
- Make and model: Boeing 737-9
- Aircraft serial: 67420
- Aircraft time: 1,279 hours, 384 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH TASK CARD 05-020-01 FOUND FAULT MSG BLEED FAMV RVDTL MSG# 36-12030 LATCHED. GROUNDED - YES. PER IFIM TASK 36-12-00-810-803, ACCOMPLISHED ELECTRICAL LRU- REPLACEMENT TEST FOR LEFT SIDE PER AMM 36-00-00-710-801 AND TEST CONDITION PASSED. LATCHED MESSAGE WENT AWAY. THIS CLEARS PLT SEAMC SCOTT NOTIFIED.
